T Nation

Testosterone Prescription Question


#1

I posted another thread recently and I'm having labs done this week... But I'm curious for some feedback on a thought that occured to me.

Recently I switched from a compounded prescription of t - enanthate over to a standard concentration depo testosterone from pfizer... Since that happened a couple of things occurred, I don't have any allergic reaction to the injections any longer (this has been great) the bottom fell out of my libido and I've noticed that I might have become a bit short fused (more so than I normally am... i'm just a naturally impatient kind of guy :wink:. The amount I am taking is exactly the same as I was with the enanthate so that has remained constant.

What is the possibility that the enanthate that I was getting was not as high quality and therefore not as potent as the depo I'm taking now? I mean it kind of feels like I'm a bit more amped than I should be and with the drop in libido it just got me to thinking. Are my recent changes symptomatic at all of too high a dose of T?

Thanks for any feedback.


#2

are you asking if low libido is a symptom of too HIGH dose of T?


#3

Yes, that is correct. I'm just wondering if a higher than needed dosage(i.e. testing out of range to the high side) itself it was possible it could cause that if it was higher than the max for normal range of if it would more likely be as a result of an estriadol out of whack component.

Thank you for asking for clarification.


#4

I am sorry, but I am getting lost in your sentences. can you please rephrase?

was the compounded T-Ethan a compounded injection? or was it a cream?

too high T can lead to too high E2 which can kill your libido.
too high T can stress your cortisol levels causing problems for your thyroid which can kill your libido.
too high T on its own won't kill your libido.